MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT EX500 EXCIMER LASER; OPHTHALMIC EXCIMER LASER SYSTEM

WAVELIGHT GMBH WAVELIGHT EX500 EXCIMER LASER; OPHTHALMIC EXCIMER LASER SYSTEM
Catalog Number 8065990794
Medical Device Problem Codes Contamination (1120); Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that diagnostic device image used looked different and meibomian debris still present in left eye during refractive surgery.There are two related reports for this patient.This report addresses the patient (b)(6), left eye and another manufacturer report will be filed for the fellow eye.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history showed no abnormalities that could have contributed to this event.The device was successfully verified prior to the day of event.Most recent onsite visit from field service engineer, field service engineer performed and signed service installation record.System meets specifications as per service installation record.The root cause of the reported issue could not be determined, as no device related problem or malfunction could be detected.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT EX500 EXCIMER LASER
Common Device Name
OPHTHALMIC EXCIMER LASER SYSTEM
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23813801
Report Number3003288808-2025-00573
Device Sequence Number13085130
Product Code LZS
UDI-Device Identifier00380659907944
UDI-Public(01)00380659907944(17)411014(11)211014(10)143XK9
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990794
Device Lot Number143XK9
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INNOVEYES SIGHTMAP DIAGNOSTIC DEVICE; WAVELIGHT FS200 FEMTOSECOND LASER
Patient Age36 YR
Patient SexMale